# SDR USAA2009041790919

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 52,658 hours, 35,517 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 595428E
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - WALK AROUND - MAJOR REPAIR - ON WALK AROUND FOUND RIGHT ELEVATOR TAB DELAMINATED AT TRAILING EDGE.  REPLACED RIGHT ELEVATOR TAB IAW B737 AMM 27-31-31-4 & US AIRWAYS JOB CARD 03C71227004.
